Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child with pain in the stomach. Had surgery for appendix removal. Why?

Hello I'm 12 years old and I had an operation on my stomach to get my appendix out and a scoop this was back in September, I've been having some pains in my stomach for the past week or so.. But today has been the worst I came home from school today with severe pain in my stomach right on the incision I was crying and I could hardly walk..
What do you think I should do?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear Bruce,

Having severe pain at the site of an old surgery is usually indicative of something having gone wrong like development of scars or some twist in the portion of the gut around the internal incisions. I suggest you go back to the surgeon today itself and ask him to reevaluate you. You may need hospitalisation if abnormalities are found.
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor